# SDR UALA2013032902043

- Difficulty date: March 27, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 76,712 hours, 23,005 cycles
- Engine: Pwa PW2037
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: FG1006AA55
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHRONIC FUEL ISSUE.  FUEL QTY BITE WITH FAULT CODE 57.   REPLACED LEFT MAIN TANK PROBE UNIT NR 7.  BITE AND OP'S CHECKED GOOD.
